# SDR IPXA2021091093758

- Difficulty date: August 23, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA720129
- Condition: Damaged
- Location: Bs 1926 S51-52l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVAFT FUSELAGE SHEAR TIE HAS AN EXTRA DAMAGE FASTENER HOLE AT STA.1926 BETWEEN LON 51L AND LON 52.REMOVED,FABRICATED AND REPLACED AFT FUSELAGE DAMAGED SHEAR TIE AT STA.1926 BETWEEN LON 51L AND LON 52 IAW SRM 51-33-01 (MINOR).
